American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Neil M. Epstein. Phantom depth and stable phantom exactness. Trans. Amer. Math. Soc. 359 (2007) 4829-4864. MR 2320653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Oana Veliche. Gorenstein projective dimension for complexes. Trans. Amer. Math. Soc. 358 (2006) 1257-1283. MR 2187653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Giandomenico Boffi and David A. Buchsbaum. Homotopy equivalence of two families of complexes. Trans. Amer. Math. Soc. 356 (2004) 3077-3107. MR 2052942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jacqui Ramagge and Wayne W. Wheeler. Cohomology of buildings and finiteness properties of $\widetilde{A}_n$-groups. Trans. Amer. Math. Soc. 354 (2002) 47-61. MR 1859024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernhard Köck. Computing the homology of Koszul complexes. Trans. Amer. Math. Soc. 353 (2001) 3115-3147. MR 1828601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lars Winther Christensen. Semi-dualizing complexes and their Auslander categories. Trans. Amer. Math. Soc. 353 (2001) 1839-1883. MR 1813596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jürgen Herzog and Hema Srinivasan. Bounds for multiplicities. Trans. Amer. Math. Soc. 350 (1998) 2879-2902. MR 1458304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shou-Te Chang. Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997) 1091-1119. MR 1370637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Luchezar L. Avramov, Hans-Bjørn Foxby and Jack Lescot. Bass series of local ring homomorphisms of finite flat dimension . Trans. Amer. Math. Soc. 335 (1993) 497-523. MR 1068924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hyoung J. Ko. The decompositions of Schur complexes . Trans. Amer. Math. Soc. 324 (1991) 255-270. MR 986029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mutsumi Amasaki. Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals . Trans. Amer. Math. Soc. 317 (1990) 1-43. MR 992603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul Roberts. The MacRae invariant and the first local Chern character . Trans. Amer. Math. Soc. 300 (1987) 583-591. MR 876467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Herzog, A. Simis and W. V. Vasconcelos. On the arithmetic and homology of algebras of linear type . Trans. Amer. Math. Soc. 283 (1984) 661-683. MR 737891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Glenn Hopkins. An algebraic approach to Grothendieck's residue symbol . Trans. Amer. Math. Soc. 275 (1983) 511-537. MR 682716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Craig Huneke. The arithmetic perfection of Buchsbaum-Eisenbud varieties and generic modules of projective dimension two . Trans. Amer. Math. Soc. 265 (1981) 211-233. MR 607117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Eisenbud. Homological algebra on a complete intersection, with an application to group representations . Trans. Amer. Math. Soc. 260 (1980) 35-64. MR 570778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1